American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 102 found      Go to page: 1 2 3 4

[61] Walter Seaman. On surfaces in ${\bf R}\sp 4$ . Proc. Amer. Math. Soc. 94 (1985) 467-470. MR 787896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Francisco Urbano. Totally real minimal submanifolds of a complex projective space . Proc. Amer. Math. Soc. 93 (1985) 332-334. MR 770548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Marcos Dajczer and Detlef Gromoll. On spherical submanifolds with nullity . Proc. Amer. Math. Soc. 93 (1985) 99-100. MR 766536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] P. Verheyen and L. Verstraelen. Locally symmetric affine hypersurfaces . Proc. Amer. Math. Soc. 93 (1985) 101-105. MR 766537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Pan Yanglian. Pinching theorems of Simons type for complete minimal submanifolds in the sphere . Proc. Amer. Math. Soc. 93 (1985) 710-712. MR 776208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Antonio Ros. Positively curved Kaehler submanifolds . Proc. Amer. Math. Soc. 93 (1985) 329-331. MR 770547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Thomas F. Banchoff. Normal curvatures and Euler classes for polyhedral surfaces in $4$-space . Proc. Amer. Math. Soc. 92 (1984) 593-596. MR 760950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] An Min Li. Some integral formulas for hypersurfaces and a generalization of the Hilbert-Liebmann theorem . Proc. Amer. Math. Soc. 88 (1983) 326-329. MR 695268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Yoshio Matsuyama. Complete hypersurfaces with $RS=0$ in $E\sp{n+1}$ . Proc. Amer. Math. Soc. 88 (1983) 119-123. MR 691290.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Robert Brooks. The $\hat A$-genus of complex hypersurfaces and complete intersections . Proc. Amer. Math. Soc. 87 (1983) 528-532. MR 684651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] B. V. Dekster. Inequalities of Gauss-Bonnet type for a convex domain . Proc. Amer. Math. Soc. 86 (1982) 632-637. MR 674095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] B. V. Dekster. Global behavior of curves in a space of positive curvature . Proc. Amer. Math. Soc. 85 (1982) 419-426. MR 656116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Norio Ejiri. Totally real minimal immersions of $n$-dimensional real space forms into $n$-dimensional complex space forms . Proc. Amer. Math. Soc. 84 (1982) 243-246. MR 637177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Mark J. Gotay. On coisotropic imbeddings of presymplectic manifolds . Proc. Amer. Math. Soc. 84 (1982) 111-114. MR 633290.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Jih Hsin Cheng. An integral formula on the scalar curvature of algebraic manifolds . Proc. Amer. Math. Soc. 81 (1981) 451-454. MR 597661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Thomas Hasanis. Characterization of totally umbilical hypersurfaces . Proc. Amer. Math. Soc. 81 (1981) 447-450. MR 597660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Jorge Vargas. A symmetric space of noncompact type has no equivariant isometric immersions into the Euclidean space . Proc. Amer. Math. Soc. 81 (1981) 149-150. MR 589158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] S. I. Goldberg. An application of Yau's maximum principle to conformally flat spaces . Proc. Amer. Math. Soc. 79 (1980) 268-270. MR 565352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Masahiro Kon. Real minimal hypersurfaces in a complex projective space . Proc. Amer. Math. Soc. 79 (1980) 285-288. MR 565355.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] B. V. Dekster. The length of a curve in a space of curvature $\leq K$ . Proc. Amer. Math. Soc. 79 (1980) 271-278. MR 565353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] V. I. Oliker. A note on the asymptotic behaviour of the sum of principal radii of curvature on noncompact complete hypersurfaces . Proc. Amer. Math. Soc. 77 (1979) 381-384. MR 545600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Takehiro Itoh. Positively curved complex submanifolds immersed in a complex space form . Proc. Amer. Math. Soc. 72 (1978) 341-345. MR 507335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Isaac Chavel. On A. Hurwitz' method in isoperimetric inequalities . Proc. Amer. Math. Soc. 71 (1978) 275-279. MR 0493885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] John Douglas Moore. Codimension two submanifolds of positive curvature . Proc. Amer. Math. Soc. 70 (1978) 72-74. MR 487560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] James R. Wason. Position of compact hypersurfaces of the $n$-sphere . Proc. Amer. Math. Soc. 68 (1978) 90-91. MR 475593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] B. V. Dekster. The volume of a slightly curved submanifold in a convex region . Proc. Amer. Math. Soc. 68 (1978) 203-208. MR 0474147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Joel L. Weiner. Closed curves of constant torsion. II . Proc. Amer. Math. Soc. 67 (1977) 306-308. MR 0461385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] S. Alexander. Locally convex hypersurfaces of negatively curved spaces . Proc. Amer. Math. Soc. 64 (1977) 321-325. MR 0448262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] Tilla Klotz Milnor. The curvatures of some skew fundamental forms . Proc. Amer. Math. Soc. 62 (1977) 323-329. MR 0461383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] Chuan Chih Hsiung and Larry R. Mugridge. Conformal invariants of submanifolds . Proc. Amer. Math. Soc. 62 (1977) 316-318. MR 0433361.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 102 found      Go to page: 1 2 3 4